Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Does environmental condition have any impact on breathing and allergy ? What is the remedy ?

hi doctor ,presenlty i was residing in kuwait for work purpose,but actually iam an indian.Sir/madam whenever i go back to india on my vocation i feel my health condition pretty good and also my breathing is well but whenever iam in kuwait i felt hard to breath in mornings as well as while walking on the roadsides...also i have more cough when iam in kuwait (iam male,age:26 and my body weight 85 kg 5.75 height).iam using rotahaler-rotacaps it giving me the freedom from my breathing struggle.i cant understand what is my problem exactly...i did my x-ray tests in india everything was normal...pls give me a fine solution...also tell me can i continue with the rotahaler or not? also can i know the names of anti allergic drugs for bronchitis
Asked On : Wed, 22 Jun 2011
Answers:  2 Views:  96
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
General & Family Physician 's  Response
Hi, mohammed Ali,
Thanks for query,
Usually it should not happen it is likely that if atmosphere in Kuvait is of humid then you may get breathing problem.
Go for blood test for eosinophilia, which may produce this type of problem.
You may take antiasthmatic drugs like Eto-salbetol tab.
As an antihistamine you can take Cetrizine or levo-cetrizine.
ok and bye.
Answered: Wed, 22 Jun 2011
I find this answer helpful
Pediatrician Dr. Suryakanta Baraha's  Response

welcome to hcm

thanks for the query

it seems that you are suffering from asthma

continue with the rotahaler.

avoid the allergen

if you are a smoker try to avoid smoking.

since you are getting only when you are in kuwait, it may be occupational asthma

along with bronchodilators an oral leukotriene antagonist or a mast cell stabilizer is recommended.cetrizine or levocetrizine can be used as antiallergic medication

so consult your physician about it

take care
Answered: Wed, 22 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor